Arithmetic Geometry and Commutative Algebra

[1] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Basic loci of Coxeter type in Shimura varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07005

Camb. J. Math., 3, 323-353, 2015
[ Download ] [ 2018-03-21 23:41:32 uploaded by xuhuahe ] [ 160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07004

Ann. Sci. Ecole Norm. Sup., 49, 1125-1141, 2016
[ Download ] [ 2018-03-21 23:38:21 uploaded by xuhuahe ] [ 136 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Normality and Cohen-Macaulayness of local models of Shimura varieties

Xuhua He Hong Kong University of Science and Technology

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07003

Duke Math J., 162, 2509-2523, 2013
[ Download ] [ 2018-03-21 22:18:23 uploaded by xuhuahe ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $P$-alcoves and nonemptiness of affine Deligne-Lusztig varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07002

Ann. Sci. Ec. Norm. Super, 48, 647-665, 2015
[ Download ] [ 2018-03-21 22:13:09 uploaded by xuhuahe ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Geometric and homological properties of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07001

Ann. of Math., 179, 367-404, 2014
[ Download ] [ 2018-03-21 22:07:13 uploaded by xuhuahe ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Algebraic Geometry Algebraic Topology and General Topology Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The Asymmetric Colonel Blotto Game

Yifan Zhu Shanghai Foreign Language School

Arithmetic Geometry and Commutative Algebra mathscidoc:1801.07001

Yau Science Award (Math), 2017.12
[ Download ] [ 2018-01-18 02:55:08 uploaded by yauawardadmin ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Hodge Bundles on Smooth Compactifications of Siegel Varieties and Applications

Shing-Tung Yau Harvard University Yi Zhang Fudan University

Algebraic Geometry Arithmetic Geometry and Commutative Algebra mathscidoc:1706.01001

2017.5
[ Download ] [ 2017-06-03 14:39:28 uploaded by zhangyimath ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Geometry on Smooth Toroidal Compactifications of Siegel varieties

Shing-Tung Yau Harvard University Yi Zhang Fudan University

Algebraic Geometry Arithmetic Geometry and Commutative Algebra mathscidoc:1705.01004

American Journal of Mathematics, 136, (4), 859-941, 2014.8
[ Download ] [ 2017-05-31 11:34:43 uploaded by zhangyimath ] [ 272 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Companions on Artin stacks

Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1704.01001

[ Download ] [ 2017-04-01 17:33:16 uploaded by zheng ] [ 744 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Parity and symmetry in intersection and ordinary cohomology

Shenghao Sun Yau Mathematical Sciences Center, Tsinghua University Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1703.24001

Algebra & Number Theory, 10, (2), 235-307, 2016
[ Download ] [ 2017-03-08 21:07:55 uploaded by zheng ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Depth and the Local Cohomology of FI_G-modules

Liping Li Eric Ramos

Arithmetic Geometry and Commutative Algebra K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.07001

[ Download ] [ 2017-02-22 11:04:23 uploaded by LipingLi ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Monomial ideals whose depth function has any given number of strict local maxima

Somayeh Bandari Department of Mathematics, Az-Zahra University Jürgen Herzog Fachbereich Mathematik, Universität Duisburg-Essen Takayuki Hibi Department of Pure and Applied Mathematics Graduate School of Information Science and Technology, Osaka University

Arithmetic Geometry and Commutative Algebra Rings and Algebras mathscidoc:1701.07001

Arkiv for Matematik, 52, (1), 11-19, 2012.5
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 320 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On the generalized lower bound conjecture for polytopes and spheres

Satoshi Murai Department of Mathematical Science, Faculty of Science, Yamaguchi University Eran Nevo Department of Mathematics, Ben Gurion University of the Negev

Combinatorics Arithmetic Geometry and Commutative Algebra mathscidoc:1701.06001

Acta Mathematica, 210, (1), 185-202, 2012.4
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved